# SDR UPS06448232

- Difficulty date: September 19, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 77,462 hours, 16,019 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 980 S38l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT BS 980 STR 38L DRAG SLICE FTG AREA FOUND 1 FASTENER HOLE CRACKED AT FUSELAGE HOLE CRACKED AT FUSELAGE APPROX 1/8".  FX BS 950 - BS 990 STR 37L - 39L SKIN.  REPAIRED AS PER SRM 53-30-03 FIG 60.  REPEAT INSPECTION IS REQUIRED AS PER SRM 53-30-03 FIG 60 SHT 16 TABLE III.
